# SDR SWAA2022030303369

- Difficulty date: February 8, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 787+5; STR 23L; TIEDOWN PLATE HAS CORROSION / CARGO TIEDOWN PLATE AT STA 787 STR 23L DOES NOT HAVE ENTRIES IN THE SRM. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9C. REMOVED TIEDOWN PLATE IAW SRM 51-40-02-0G-0.  FABRICATED; LOCATED; AND DRILLED NEW PLATE IAW BOEING DWG # 146A9403 REV AE AND SRM 51-40-05-0G-0; TREATED AND PRIMED NEW PLATE IAW AMM 51-21-45-370-803 A+D AMM 51-21-72-370-804; ACCOMPLISHED CONFORMITY INSPECTION ON PLATE P/N 146A9403-13 AND VERIFIED IT CONFORMS TO THE SPECIFICATIONS FOUND IN BOEING DWG# 146A9403 REV AE INSTALLED NEW TIE DOWN PLATE AT STA 792 STR 23L IAW SRM 51-40-02-0G-0 AND 146A9401 REV D.
